i'm posting this because i'm hoping that someone will be able to identify with some of what i've been going through (though i don't wish this on anybody) and perhaps be able to give me some pointers on how to deal with it more effectively.
i was taking effexor xr - 75mg for approx. 2 months, but had to stop because of the "lightning bolt" pains going through my head and the pervasive fatigue that accompanied it.
since quitting, i've still had those same pains in my head (albeit they are worse now) excruciating pain in my jaw (left side, mostly) pain in my wisdom teeth (although they were x-rayed and determined to be fine), partial loss of hearing in my left ear, numbness on the left side of my head/left arm/hand/especially my left thumb.
aside from this there have been moments of pain in my chest, dizziness, feeling faint, issues with determining distance, spots in front of my eyes, concentration issues/memory issues... the list goes on.
finally, (and the latest addition to this is) that my jaw below the gums (near the wisdom teeth) seems to be protruding and is quite painful...along with a dark redness just in front of where my tonsils sit.
my doctor mentioned "upping" the dose of effexor the last time i'd mentioned having issues with it; so bringing this up at this point is moot... yet, on the bright side, i begin to see a new doctor in the new year.
so, if anyone has had experience (or heard of another whose had this experience), i would really appreciate learning what i can and taking solace in not feeling as though i'm the only one who has been through such an ordeal. and it would be beneficial in tiding me over until i can see this new doctor in the new year.
appreciate any info. you may have, and look forward to any replies.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?